MAUDE Adverse Event Report: HALYARD HEALTH MIC* TJ FEEDING TUBE KIT 16 FR, 45CM (ENDO/RADIOL); DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH MIC* TJ FEEDING TUBE KIT 16 FR, 45CM (ENDO/RADIOL); DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 0250-16
Medical Device Problem Codes Break (1069); Blocked Connection (2888)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.A root cause could not be determined.(b)(4) has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the (b)(4) complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a (b)(4) product is defective or caused serious injury.Device not returned.
 
Event or Problem Description
It was reported on 14-feb-2017 that a fda user facility report (b)(4) was received on 03-feb-2017 and the date of this report was 17-jan-2017.It was reported that a patient's transgastric jejunal tube was infusing tube feed all night.The kangaroo pump all alarmed clog in line.The nurse attempted to flush the line with toomey syringe and met a small amount of resistance.Pulsatile flushing was attempted and the side wall of line "popped" and the line was clamped off.Upon removal, the tube was found to be in the esophagus and both tube and balloon were severed.Additional information has been requested but not received yet.
 
Additional Manufacturer Narrative
Correction: manufacturing report number 9611594-2017-00506 was submitted to the fda incorrectly and 9611594-2017-00037 was the correct number.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).

Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6382573
Report Number9611594-2017-00506
Device Sequence Number675922
Product Code KNT
UDI-Device Identifier10680651954807
UDI-Public10680651954807
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K921370
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Nurse
Device Model Number0250-16
Device Catalogue Number991095480
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/06/2017
Supplement Report FDA Received Date03/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR